# SDR SIMA200215116

- Difficulty date: May 29, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N282AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 282
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: S5217620520201
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP2 FOUND PASSENGER DOOR INTERNAL FRAME JUST ABOVE VENT DOOR CORRODED.  REMOVED AND REPLACED FRAME IAW SRM 51-25-02 AND 51-25-03.  AIRCRAFT RETURNED TO SERVICE.  (M)
